# SDR RAIA990303

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C771076
- Condition: Failed
- Location: Right
- Part time: 33 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 7054 - STL - RIGHT STALL LIGHT ILLUMINATED. MAINTENANCE REPLACED RIGHT LIFT TRANSDUCER. (M)
